Rigidity of complete Riemannian manifolds with vanishing Bach tensor
Bull. Korean Math. Soc. 2019 Vol. 56, No. 5, 1341-1353
Published online September 30, 2019
Guangyue Huang, Bingqing Ma
Henan Normal University; Henan Normal University
Abstract : For complete Riemannian manifolds with vanishing Bach tensor and positive constant scalar curvature, we provide a rigidity theorem characterized by some pointwise inequalities. Furthermore, we prove some rigidity results under an inequality involving $L^{\frac{n}{2}}$-norm of the Weyl curvature, the traceless Ricci curvature and the Sobolev constant.
Keywords : Sobolev constant, rigidity, vanishing Bach tensor
MSC numbers : Primary 53C24; Secondary 53C21
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd